# SDR USAA2009120493302

- Difficulty date: December 1, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 52,005 hours, 36,033 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CRACK ON CABIN FLOORBEAM UPPER CHORD ANGLE AT BS 246, LBL 40.  REPAIRED CABIN FLOORBEAM UPPER CHORD ANGLE AT BS 246, LBL 40 IAW B767 SRM 53-10-51 REPAIR 2.
